# SDR FDEA200910053479

- Difficulty date: October 5, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623632
- Condition: Corroded
- Location: Bs 490-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OTBD SIDE OF STR 28L BETWEEN STA 490 AND 500.  CUT OUT DAMAGED AREA, FABRICATED 2 REPAIR SPLICES, FABRICATED STRINGER FILLERS AND INSTALLED IAW SRM 53-10-3 AND 51-30-2.
